# SDR CALA2017091803222

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 56,194 hours, 19,896 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Monitors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEVERAL MONITORS ROWS 30-32 ABC BLINKING WITH SLIGHT ODOR OF ELECTRICAL SMOKE.  PERFORMED TEST IAW AMM 44-30-00.  OPS CHECKED NORMAL
